A 36-year-old member asked:
will reglan (metoclopramide) give me abnormal heartbeats and i am having severe nightmare ?
1 doctor answer • 1 doctor weighed in
Child Psychiatry 35 years experience
Possibly: Reglan (metoclopramide) does have lots of side-effects, especially when you take it long term. It can have side-effects short-term as well. Have you discussed this with your doctor? That's the first place to start, good luck.
5454 viewsAnswered >2 years ago
Last updated Jun 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.